Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had problem with periods. Taking trinessa. Have unprotected sex. Is pregnancy possible?


I have been taking Trinessa for about 10months now and I haven't had a problem until this month. I always take my pill around the same time every night and I got my period early (as soon as I entered the 3rd week of active pills). Is there any reason for that or could I be pregnant? I have occasional unprotected sex with my boyfriend, but he never finishes inside of me.

Asked On : Fri, 26 Apr 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Given the fact that you take the pills every night at the same time, and have never missed a pill AND given the fact that your boyfriend has NEVER ejaculated in the vagina, then you can NOT be pregnant. This is most likely related to the pill, and it is not unusual for the lining of the uterus to become so thinned out that you experience breakthrough bleeding. You can talk with your doctor about a slightly higher dose pill if this is a recurrent problem.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Fri, 26 Apr 2013
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Hello Maggie
Thanks for your query.
It is most likely that the irregular and early cycle is due to the birth control.
With long term use, it is common to have erratic bleeding now and then.
However, even though birth control pills are almost 99 % effective in preventing a pregnancy, the theoretical risk of a pregnancy definitely does exist.
Please take a urine pregnancy test to rule out this possibility.
Do mention the occurrence to your health care provider , in case you are not pregnant.
Take care
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor